# SDR TWAA0104301

- Difficulty date: February 1, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND CORROSION ON SEAT TRACK NUMBER 3, BETWEEN STA 200 AND 237.  CUT TRACK AT STA 257 AND INSTALLED 7 FT AND 1 INCH OF TRACK PER SRM 53-05, FIG 4F.  --CLOSED---
